总结报告

日程安排
提交论文
与会学者
组委会
照片留念
返回
InterRidge
Peking University
Geophysics Dept.
IODP-China

会议日程安排


October 26, Sunday
6:30 PM ICE BREAKER (at the Peking University Shaoyuan Guest House)
October 27, Monday
8:30 AM "Welcome, introduction, and meeting logistics"
(John Chen, Jian Lin)
9:00 AM Overview of National Ridge Programs (15 min each)
"InterRidge and Next Decade Initiative"
(Kensaku Tamaki, Univ Tokyo, Japan)
9:15 AM "US RIDGE 2000 Program"
(Chuck Fisher, Univ Pennsylvania, USA)
9:30 AM "InterRidge-Japan and Archaean Park Project"
(Masataka Kinoshita, JAMSTEC, Japan)
9:45 AM "Korea's Daeyang Program - Looking beyond the minerals and resources"
(Sang-Mook Lee, KORDI, Korea)
10:00 AM "Marine Geoscience Programs in China"
(Pinxian Wang, Tongji Univ, China)
10:15 AM "Marine Geoscience Programs in Taiwan"
(Chao-Shing Lee, National Taiwan Ocean Univ)
10:30 AM COFFEE & TEA BREAK
11:00 AM Invited Science Keynote Lectures (30 min each)
"Mid-ocean ridge magma genesis and geochemistry"
(Colin Devey, Univ Bremen, Germany)
11:30 AM "Ultra-slow ridge systems"
(Catherine Mevel, CNRS, France)
12 NOON LUNCH
1:30 PM "Hotspot-ridge interaction"
(Jian Lin, Woods Hole Oceanographic Institution, USA)
2:00 PM "The early evolution of Mid-Atlantic Ridge lithosphere"
(Roger Searle, Durham University, UK)
2:30 PM "Tectonic structures of the Ayu Trough and their implications for the relative motion of Philippine Sea plate"
(Sang Mook Lee, KORDI, Korea)
3:00 PM "Thermal structure of mid-ocean ridges"
(John Chen, Peking Univ, China)
3:30 PM "Hydroacoustic studies of ocean ridge earthquakes"
(Debbie Smith, Woods Hole Oceanographic Institution, USA)
4:00 PM "Oceanic crust and extinct spreading centers in South China Sea"
(Jiabiao Li, 2nd Inst Oceanography, China)
4:30 PM POSTER VIEWING
6:30 PM FORMAL DINNER
October 28, Tuesday
8:30 AM Invited Science Keynote Lectures (continued)
"Hydrothermal vent system from shallow to deep-water at Okinawa Trough"
(Chao-Shing Lee, National Taiwan Ocean Univ)
"Geochemistry of hydrothermal fluids related to arc-backarc magmatism"
9:00 AM
(Jun-ichiro Ishibashi, Hokkaido Univ, Japan)
9:30 AM "Introduction to the biology of hydrothermal vents: from physiological ecology to biogeography"
(Chuck Fisher, Univ Pennsylvania, USA)
10:15 AM COFFEE & TEA BREAK
10:45 AM "Geomicrobiology of deep subsurface biosphere"
(Chuanlun Zhang, Univ Georgia, USA)
11:15 AM "The fossil black smoker chimney in China"
(Jianghai Li, Peking Univ)
11:45 AM "MoMAR seafloor observatory experiments"
(Javier Escartin, CNRS, France)
12 NOON LUNCH
1:30 PM "Ophiolites studies in China"
(Zhihong Wang, Inst Geology & Geophysics, China)
2:00 PM "Mid-ocean ridges and the oceanic crust : what can we learn from magnetics?"
(Jerome Dyment, IPGP, France)
2:30 PM Contributed Short Science Talks (15 min each)
Topics will be selected from applications to the meeting.
4:00 PM POSTER VIEWING
6:00 PM DINNER
October 29, Wednesday
8:30 AM General assembly discussion
(1) Funding opportunities in Asia for bi-lateral and international collaboration in ridge studies
(2) Ways to enhance collaboration among Asian countries
(3) Specific areas where Asian countries can make unique contributions to the InterRidge Next Decade Initiative (e.g., Back-arc basins, initiation of seafloor spreading, ophiolite/mineralization,active processes/observatories, etc.)
10:00 AM Working group discussion
Breaking into working groups based on science subjects, e.g., "Back-arc basins", "Hydrothermal vents/biology/sub-seafloor biosphere", "Initiation and evolution of seafloor spreading centers", "Active ridge processes/seafloor observatories", etc.
12 NOON LUNCH
1:30 PM General assembly to hear preliminary reports from working groups
2:30 PM Adjustment of working groups and continuation of working group discussion
4:00 PM General assembly to hear final recommendations from working groups
5:00 PM Meeting of members of InterRidge Steering Committee
6:00 PM DINNER
October 30, Thursday
Field trip to the suburbs of Beijing, including a stop to visit the Great Wall of China .
< The End >